# SDR FDEA201111174946

- Difficulty date: November 17, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1380-1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER HALF OF FUSELAGE SKIN FROM BS 1380-1400 BETWEEN S28-29R HAS A APPROXIMATELY 4 INCH LONG DENT.  COMPLIED WITH EA F-5330-147761. MAJOR REPAIR.
